# SDR DU4R2006502

- Difficulty date: June 15, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291018 NR 23839 CORROSION IN AFT PIT BS 1478 INTERCOSTAL WEB RBL-11.  FABRICATED AND INSTALLED INTERCOSTAL WEB 20.5" X 8.5" FROM 7075-T6 .040 IAW B757 SRM 51-40-02, 53-60-04 FIG. 101.
